# SDR USAA2013102300005

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 47,553 hours, 19,462 cycles
- System (JASC): 5240 · Service Doors
- Part: Threshold
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT OPEN.  CLEANED DEBIS FROM THRESHOLD.
